# SDR AALA20140117023

- Difficulty date: January 17, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N7528A
- Make and model: Doug DC-9-82
- Aircraft serial: 49920
- Aircraft time: 67,830 hours, 35,372 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Casting
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT TRACK CASTING CRACKED INBD SIDE.  INSTALLED REPAIR FITTING IAW EA MD80-57-033206.
